# SDR HEEA072752

- Difficulty date: April 24, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6300 · Main Rotor Drive System
- Part: Support
- Part number: 214030603111
- Part serial: A1201122
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING DOES NOT FIT IN BEARING BORE.
